-
1
-
-
34548414861
-
Low Mach number limit of the full Navier-Stokes equations
-
Alazard T. Low Mach number limit of the full Navier-Stokes equations. Arch. Ration. Mech. Anal. (2005)
-
(2005)
Arch. Ration. Mech. Anal.
-
-
Alazard, T.1
-
2
-
-
0000190618
-
Regularity and integrability of 3D Euler and Navier-Stokes equations for rotating fluids
-
Babin A., Mahalov A., and Nicolaenko B. Regularity and integrability of 3D Euler and Navier-Stokes equations for rotating fluids. Asymptot. Anal. 15 2 (1997) 103-150
-
(1997)
Asymptot. Anal.
, vol.15
, Issue.2
, pp. 103-150
-
-
Babin, A.1
Mahalov, A.2
Nicolaenko, B.3
-
3
-
-
33646339639
-
A unified asymptotic theory of the anelastic approximation in geophysical gases and liquids
-
Bois P.-A. A unified asymptotic theory of the anelastic approximation in geophysical gases and liquids. Mech. Res. Comm. 33 5 (2006) 628-635
-
(2006)
Mech. Res. Comm.
, vol.33
, Issue.5
, pp. 628-635
-
-
Bois, P.-A.1
-
4
-
-
0036702720
-
Low Mach number limit of viscous polytropic flows: formal asymptotics in the periodic case
-
Bresch D., Desjardins B., Grenier E., and Lin C.-K. Low Mach number limit of viscous polytropic flows: formal asymptotics in the periodic case. Stud. Appl. Math. 109 2 (2002) 125-149
-
(2002)
Stud. Appl. Math.
, vol.109
, Issue.2
, pp. 125-149
-
-
Bresch, D.1
Desjardins, B.2
Grenier, E.3
Lin, C.-K.4
-
5
-
-
34247144220
-
Mathematical Geophysics
-
The Clarendon Press, Oxford University Press, Oxford An introduction to rotating fluids and the Navier-Stokes equations
-
Chemin J.-Y., Desjardins B., Gallagher I., and Grenier E. Mathematical Geophysics. Oxford Lecture Series in Mathematics and its Applications vol. 32 (2006), The Clarendon Press, Oxford University Press, Oxford An introduction to rotating fluids and the Navier-Stokes equations
-
(2006)
Oxford Lecture Series in Mathematics and its Applications
, vol.32
-
-
Chemin, J.-Y.1
Desjardins, B.2
Gallagher, I.3
Grenier, E.4
-
6
-
-
22144486905
-
Low Mach number limit for viscous compressible flows
-
Danchin R. Low Mach number limit for viscous compressible flows. M2AN Math. Model. Numer. Anal. 39 3 (2005) 459-475
-
(2005)
M2AN Math. Model. Numer. Anal.
, vol.39
, Issue.3
, pp. 459-475
-
-
Danchin, R.1
-
7
-
-
0033542301
-
Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions
-
Desjardins B., Grenier E., Lions P.-L., and Masmoudi N. Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions. J. Math. Pures Appl. (9) 78 5 (1999) 461-471
-
(1999)
J. Math. Pures Appl. (9)
, vol.78
, Issue.5
, pp. 461-471
-
-
Desjardins, B.1
Grenier, E.2
Lions, P.-L.3
Masmoudi, N.4
-
9
-
-
0001744061
-
The motion of slightly compressible fluids viewed as a motion with strong constraining force
-
Ebin D.G. The motion of slightly compressible fluids viewed as a motion with strong constraining force. Ann. of Math. (2) 105 1 (1977) 141-200
-
(1977)
Ann. of Math. (2)
, vol.105
, Issue.1
, pp. 141-200
-
-
Ebin, D.G.1
-
10
-
-
0002024728
-
On compactness of solutions to the compressible isentropic Navier-Stokes equations when the density is not square integrable
-
Feireisl E. On compactness of solutions to the compressible isentropic Navier-Stokes equations when the density is not square integrable. Comment. Math. Univ. Carolin. 42 1 (2001) 83-98
-
(2001)
Comment. Math. Univ. Carolin.
, vol.42
, Issue.1
, pp. 83-98
-
-
Feireisl, E.1
-
12
-
-
34548433326
-
-
E. Feireisl, J. Málek, A. Novotný, I. Straskraba, Anelastic approximation as a singular limit of the compressible Navier-Stokes system, Preprint, 2006
-
-
-
-
13
-
-
0001242028
-
On integrability up to the boundary of the weak solutions of the Navier-Stokes equations of compressible flow
-
Feireisl E., and Petzeltová H. On integrability up to the boundary of the weak solutions of the Navier-Stokes equations of compressible flow. Comm. Partial Differential Equations 25 3-4 (2000) 755-767
-
(2000)
Comm. Partial Differential Equations
, vol.25
, Issue.3-4
, pp. 755-767
-
-
Feireisl, E.1
Petzeltová, H.2
-
14
-
-
34548450121
-
-
I. Gallagher, Résultats récents sur la limite incompressible, Séminaire Bourbaki (926), 2004
-
-
-
-
15
-
-
0031161337
-
Oscillatory perturbations of the Navier-Stokes equations
-
Grenier E. Oscillatory perturbations of the Navier-Stokes equations. J. Math. Pures Appl. (9) 76 6 (1997) 477-498
-
(1997)
J. Math. Pures Appl. (9)
, vol.76
, Issue.6
, pp. 477-498
-
-
Grenier, E.1
-
16
-
-
84980156074
-
Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids
-
Klainerman S., and Majda A. Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids. Comm. Pure Appl. Math. 34 4 (1981) 481-524
-
(1981)
Comm. Pure Appl. Math.
, vol.34
, Issue.4
, pp. 481-524
-
-
Klainerman, S.1
Majda, A.2
-
17
-
-
22144439741
-
Multiple spatial scales in engineering and atmospheric low Mach number flows
-
Klein R. Multiple spatial scales in engineering and atmospheric low Mach number flows. M2AN Math. Model. Numer. Anal. 39 3 (2005) 537-559
-
(2005)
M2AN Math. Model. Numer. Anal.
, vol.39
, Issue.3
, pp. 537-559
-
-
Klein, R.1
-
18
-
-
51249193194
-
Essai sur les mouvements plans d'un liquide visqueux emplissant l'espace
-
Leray J. Essai sur les mouvements plans d'un liquide visqueux emplissant l'espace. Acta Math. 63 (1934) 193-248
-
(1934)
Acta Math.
, vol.63
, pp. 193-248
-
-
Leray, J.1
-
19
-
-
0000221349
-
Essai sur les mouvements plans d'un liquide visqueux qui limitent des parois
-
Leray J. Essai sur les mouvements plans d'un liquide visqueux qui limitent des parois. J. Math. Pures Appl. 13 (1934) 331-418
-
(1934)
J. Math. Pures Appl.
, vol.13
, pp. 331-418
-
-
Leray, J.1
-
20
-
-
0003628399
-
Mathematical Topics in Fluid Mechanics, vol. 1. Incompressible Models
-
The Clarendon Press, Oxford University Press, New York
-
Lions P.-L. Mathematical Topics in Fluid Mechanics, vol. 1. Incompressible Models. Oxford Science Publications (1996), The Clarendon Press, Oxford University Press, New York
-
(1996)
Oxford Science Publications
-
-
Lions, P.-L.1
-
21
-
-
0003628399
-
Mathematical Topics in Fluid Mechanics, vol. 2. Compressible Models
-
The Clarendon Press, Oxford University Press, New York
-
Lions P.-L. Mathematical Topics in Fluid Mechanics, vol. 2. Compressible Models. Oxford Science Publications (1998), The Clarendon Press, Oxford University Press, New York
-
(1998)
Oxford Science Publications
-
-
Lions, P.-L.1
-
22
-
-
0033560426
-
Bornes sur la densité pour les équations de Navier-Stokes compressibles isentropiques avec conditions aux limites de Dirichlet
-
Lions P.-L. Bornes sur la densité pour les équations de Navier-Stokes compressibles isentropiques avec conditions aux limites de Dirichlet. C. R. Acad. Sci. Paris Sér. I Math. 328 8 (1999) 659-662
-
(1999)
C. R. Acad. Sci. Paris Sér. I Math.
, vol.328
, Issue.8
, pp. 659-662
-
-
Lions, P.-L.1
-
23
-
-
0032085754
-
Incompressible limit for a viscous compressible fluid
-
Lions P.-L., and Masmoudi N. Incompressible limit for a viscous compressible fluid. J. Math. Pures Appl. (9) 77 6 (1998) 585-627
-
(1998)
J. Math. Pures Appl. (9)
, vol.77
, Issue.6
, pp. 585-627
-
-
Lions, P.-L.1
Masmoudi, N.2
-
25
-
-
0020330191
-
A scale analysis of deep moist convection and some related numerical calculations
-
Lipps F., and Hemler R. A scale analysis of deep moist convection and some related numerical calculations. J. Atmos. Sci. 29 (1982) 2192-2210
-
(1982)
J. Atmos. Sci.
, vol.29
, pp. 2192-2210
-
-
Lipps, F.1
Hemler, R.2
-
26
-
-
16244386948
-
Introduction to PDEs and Waves for the Atmosphere and Ocean
-
New York University Courant Institute of Mathematical Sciences, New York
-
Majda A. Introduction to PDEs and Waves for the Atmosphere and Ocean. Courant Lecture Notes in Mathematics vol. 9 (2003), New York University Courant Institute of Mathematical Sciences, New York
-
(2003)
Courant Lecture Notes in Mathematics
, vol.9
-
-
Majda, A.1
-
27
-
-
33748749848
-
Asymptotic problems and compressible-incompressible limit
-
Paseky, 1999, Springer, Berlin
-
Masmoudi N. Asymptotic problems and compressible-incompressible limit. Advances in Mathematical Fluid Mechanics. Paseky, 1999 (2000), Springer, Berlin 119-158
-
(2000)
Advances in Mathematical Fluid Mechanics
, pp. 119-158
-
-
Masmoudi, N.1
-
28
-
-
0034383413
-
Ekman layers of rotating fluids: the case of general initial data
-
Masmoudi N. Ekman layers of rotating fluids: the case of general initial data. Comm. Pure Appl. Math. 53 4 (2000) 432-483
-
(2000)
Comm. Pure Appl. Math.
, vol.53
, Issue.4
, pp. 432-483
-
-
Masmoudi, N.1
-
29
-
-
0012100552
-
Incompressible, inviscid limit of the compressible Navier-Stokes system
-
Masmoudi N. Incompressible, inviscid limit of the compressible Navier-Stokes system. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 2 (2001) 199-224
-
(2001)
Ann. Inst. H. Poincaré Anal. Non Linéaire
, vol.18
, Issue.2
, pp. 199-224
-
-
Masmoudi, N.1
-
31
-
-
0037222786
-
Averaging theorems for conservative systems and the weakly compressible Euler equations
-
Métivier G., and Schochet S. Averaging theorems for conservative systems and the weakly compressible Euler equations. J. Differential Equations 187 1 (2003) 106-183
-
(2003)
J. Differential Equations
, vol.187
, Issue.1
, pp. 106-183
-
-
Métivier, G.1
Schochet, S.2
-
32
-
-
0000866604
-
Scale analysis for deep and shallow convection in the atmosphere
-
Ogura Y., and Phillips N. Scale analysis for deep and shallow convection in the atmosphere. J. Atmos. Sci. 19 (1962) 173-179
-
(1962)
J. Atmos. Sci.
, vol.19
, pp. 173-179
-
-
Ogura, Y.1
Phillips, N.2
-
33
-
-
22144482698
-
The mathematical theory of low Mach number flows
-
Schochet S. The mathematical theory of low Mach number flows. M2AN Math. Model. Numer. Anal. 39 3 (2005) 441-458
-
(2005)
M2AN Math. Model. Numer. Anal.
, vol.39
, Issue.3
, pp. 441-458
-
-
Schochet, S.1
|